# SDR AALA20140707015

- Difficulty date: June 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,506 hours, 13,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT SIDE STATION 1809.5, FOUR EACH FASTENER HOLES OPEN FOR INSPECTION OF FWD OUTER CHORD FOR CRACKS.  THE FWD LOWER HOLE & AFT UPPER HOLE, HAVE EXCESSIVE SIGNAL TO NOISE INDICATIONS.  REAMED .2755 2ND OVER & INSTALLED FASTENERS IAW EA B767-53-035570.
